# SDR 2005FA0001091

- Difficulty date: July 26, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Aircraft: N4020Q
- Make and model: Ayres STRT34
- Aircraft serial: T34265
- Engine: Pwa PT6A34AG
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 4,368 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UPPER LONGERON WAS CRACKED APPROXIMATELY 54 INCHES AFT OF DATUM.  THE AREA IS DIFFICULT TO INSPECT AS IT IS 75 PERCENT COVERED BY THE HOPPER.   THIS IS A VERY UNUSUAL AREA TO FIND SUCH A DEFECT.  THE AC HAS NO DAMAGE HISTORY AND HAS NOT BEEN ABUSED.  (K)
